# SDR A6WA201040376

- Difficulty date: April 23, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 26,845 hours, 23,375 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R42070155
- Condition: Corroded
- Location: Bs 559+16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL GREEN LIGHT ASSY AND MOUNTING BRACKET IN LAV SERVICE AREA ARE CORRODED.  REMOVED UNSERVICEABLE BRACKET AND REPLACED SERVICEABLE BRACKET P/N 601R520701-55 IN LAV SERVICE AREA IAW SRM 51-41-02 A, AMM 38-31-15-000-801.
